# SDR NACA2024031900002

- Difficulty date: March 19, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,867 hours, 20,504 cycles
- Engine: Ge CF680C2B6
- Engine time: 828 hours, 320 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE LIGHT DIDNT ILLUIMINATE WHEN START SWITCH TO GROUND . STARTS NORMAL LIGHT ILLUMINATED TO SHOW START VALVE CLOSING. LIGHT TESTS OK. ACCOMPLISHED START VALVE TEST TASK 71-00-00 OPS CHECK GOOD.
